Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What does Tiny scattered foci of T2/Flair hyper intensity in subcorticalcorona radiata forceps minor and centrum semiovale mean?

Hello Doctor, I'm suffereing from severe headache for the past 6nyrs. My doc advised me to take vasograin and then he changed it to suminat and topmac. I've scanned my brain which states " Tiny scattered foci of T2/Flair hyperintensity in subcorticalcorona radiata9forceps minor0 and centrum semiovale?significane" Is my problem so serious??? can u plz explain what it is???
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the parts of brain
subcorticle level problem
brain is covered by maninges
the lesions are in subcortical level of brain
these can be calcifications or ischaemic spots and no major problem in running routine functions but there might be some hinderence to blood supply leading to headaches
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor